Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Varicose veins in scrotum, tightening, cloudy urine, uncontrollable urine, testicle shrinking. Want second opinion

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
i am male aged 26,about 6 years ago when masterbating i had like a muscle spasm,twitch in the left side of my scrotum, up behind my left testicle,this happened every time i masterbated for about a month,the pain was unbearable,the worst pain i had every felt in my life,i had to stop masterbating,eventully it went away.after this i had all sorts of symptoms,couldnt urinate properly,it used to sting,i was getting cloudy/milky urine either at the beginning or the end of the urine stream,then i noticed my testicles started to shrink and i had a bulge in a vein on the left nurse and doctor couldnt feel the bulge in the vain cause it was hidden by the testicle.i got told not too worry,im worrying about nothing.6 years on all the veins in my scrotum are swollen up and my testicles have shunk massively,i had a ultrasound 6 months back and finaly got told i had varicose veins in my scrotum,which i have been trying to tell my doctor i had for 6 years.other symptoms are,tightening of the scrotum,my testicles get pulled up into my body for no reason,sore red scrotum,was getting clear liquid deposit out of the tip of my penis for no reason,after urinating i would get a random stream of urine into my pants minutes after i had been to the toilet or when i move about.which was out of my control.i couldnt stop it from happening.i saw a urologist a couple of weeks ago and was very unhappy with his service,basic'ly got told not too worry my testicles are a normal size and he said if i disturb the veins i might end up with more problems than i have now, even at this testicles are still shrinking and i am still getting cloudy urine.i am positive that its the varicose veins draining my testicles due to the fact that over the last 6 almost 7 years the veins have got worse my testicles have got smaller, when i need the toilet my scrotum goes all tight,and when i am on my motorcycle this happens aswell and after about 20 minutes it gets very tight,very sore,very uncomfortable and very worrying.also sometimes the veins go really sore and rock hard and swell up,other times they are not sore and are not swelled up,my testicles seem to differ in size and also go hard main concern is my testicles shrinking.its put my life on hold due to depression,anxiety,constant worrying,stress,insomnia so any light on the issue would be great,sorry for the essay i have written but i want some one eles opinion on the matter,many thanks
Posted Mon, 16 Apr 2012 in Men's Health
Answered by Dr. V. Sasanka 6 hours later
Thanks for posting your query.
You probably have two issues - varicose veins of scrotum called varicocoele, and difficulty in voiding urine. It is unlikely that varicose veins have led to cloudy urine, and so if you have a problem in voiding, I suggest that certain tests be done for you. These include uroflowmetry, urinalysis and urine culture done to see if you have conditions like urethritis or urethral stricture.
We rarely operate for varicocoele on account of pain, as we find that the pain could persist despite surgery. On the other hand, if the testes are atrophying due to presence of a varicocoele, or if your semen report suggests that there is damage to sperm production due to the presence of a varicocoele, you should get the condition corrected.
If you are losing sleep over this, and are very anxious, I suggest you also XXXXXXX a psychologist who will help you deal with the issue, and also a psychiatrist who might give you some anti-depressant medication. Relaxation techniques to cope with all this stress will also help.
I hope I have been able to help you.
Above answer was peer-reviewed by
Follow-up: Varicose veins in scrotum, tightening, cloudy urine, uncontrollable urine, testicle shrinking. Want second opinion 38 hours later
hi thanks for the reply.

my sperm quantity has been getting less and less as my testicles have been getting smaller.i dont get pain when urinating now,that used to happen.

its a few days after i see the cloudy/milky urine i can see that my testicles have yet again shrunk some more,

when i had a ultrasound they said there was no blood flow problem to the testicles at that time,but since then the veins have got alot worse.sometimes the veins are rock hard and sore,when this happens my testicles also go rock hard,at this point my testicles seem to be smaller,when the veins go soft my testicles seem to be over so slightly bigger,and sometime one seems to get bigger and the other smaller,it all seems abit strange to me.

also in the ultrasound they picked up on that my left kidney looked slightly diffrent to the right.i am in to have this checked out next month,i am being injected with radioactivity and put under a camera to check the workings of my kidneys.

how can you know if the testes are atrophying due to presence of a varicocoele?

many thanks

Answered by Dr. V. Sasanka 32 hours later
Thanks for getting back to us.
A difference in the size of the testicles ( more than or equal to a 20% difference) can be detected on an ultrasound of the testicles and would help us in diagnosing atrophy of the testis.
It is good that you are having a radionuclide scan for detecting the function of the kidneys. This is usually the best method, and if the report shows no major anomaly, you can be rest assured that the others are small problems. On the other hand if there is an issue, this will the optimum time to get it corrected.
Let me know if you have any other issue you need to discuss. Hope I have been of help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor